Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 12,     Number 3,     Fall 2004

 

CLASSIC TWO-STEP DURBIN-TYPE AND
LEVINSON-TYPE ALGORITHMS FOR
SKEW-SYMMETRIC TOEPLITZ MATRICES
IYAD T. ABU-JEIB

Abstract. We present effcient classic two-step Durbin-type and Levinson-type algorithms for even order skew-symmetric Toeplitz matrices.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)